# SDR SIMA200532906

- Difficulty date: November 17, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED CENTER SILL AND INSTALLED NEW CENTER SILL IAW SRM AND CPM.  (K)
